CSpace
一类季节性整值自回归模型—SINAR(1)
杜金观1; 李元2; 伍尤桂1
1994
Source Publication应用数学学报
ISSN0254-3079
Volume017Issue:001Pages:100
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42538
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中国石油大学
Recommended Citation
GB/T 7714
杜金观,李元,伍尤桂. 一类季节性整值自回归模型—SINAR(1)[J]. 应用数学学报,1994,017(001):100.
APA 杜金观,李元,&伍尤桂.(1994).一类季节性整值自回归模型—SINAR(1).应用数学学报,017(001),100.
MLA 杜金观,et al."一类季节性整值自回归模型—SINAR(1)".应用数学学报 017.001(1994):100.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[杜金观]'s Articles
[李元]'s Articles
[伍尤桂]'s Articles
Baidu academic
Similar articles in Baidu academic
[杜金观]'s Articles
[李元]'s Articles
[伍尤桂]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[杜金观]'s Articles
[李元]'s Articles
[伍尤桂]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.